U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Can ketoconazole cause your ankles to swell?

2 doctor answers5 doctors weighed in
Dr. Janet Kail
Podiatry 28 years experience
Possibly: It is possible if you are extremely allergic to ketoconazole, however, it is not likely to cause severe edema.
Dr. Todd Schafer
Podiatry 33 years experience
Allergic reaction.: Any medication can cause an allergic reaction in which swelling could be a possible outcome, especially if the swelling of the ankles occurred directly after taking the ketoconazole. I would consider discontinuing the medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

Hamilton, AL
A 52-year-old male asked:

What causes my ankles to swell?

3 doctor answers11 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Many causes: It could be as simple as venous insufficiency due to age, especially in women to heart-failure, renal disease, liver disease and poor diet. It would be a good idea to consult your doctor.

Related questions

A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 25-year-old female asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.